Hi I am Asian, with mild atopic skin, and had medlite laser in Singapore. I was fine for my first & second treatment, but after the third laser, my skin was burning, inflamed, and red. I also start to use metrogel for 2 days after my third laser, and I was allergic to it. My skin became inflamed and very itchy. So I stopped the metro gel. But it has been 3 mths post op, and my skin is still red. Can medlite aggravate atopic dermatitis? Bcs my skin was not this red and inflamed b4 the laser.
Can Medlite Aggravate Atopic Dermatitis?
Doctor Answers (1)
Thank you for your question. You should get evaluated by your physician. Many factors will determine what caused this reaction including your skin type, pre-existing conditions (rosacea?), current skin care routine, and sun sensitivity. It sounds like you experienced an allergic reaction to the metrogel and that you have been diagnosed with rosacea along with atopic dermatitis. This means you have very dry and sensitive skin that can react to a variety of different external triggers. Be certain to be under the supervision of a board certified dermatologist to help you with your condition. I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.